Skip to Content

Does opana er cause men to have erectile disfunction?

Responses (1)

daddy01 14 Jan 2011

I don't know all ur symptoms,or your age, but the answer is no! It doesn't cause erectile problems. What does cause your problems is the length of time that you have been on opiates, and if over a year of use of opiates its probably your testosterone levels! Just have a talk with your doctor about having your blood levels checked, and as your doing that just tell them why & to have your testosterone levels checked because you don't feel the same as you did before. Testosterone is what makes us males men. It runs all the charactistics of u being a man! Your strength, muscle mass, bone strength, I can go on, and on what testosterone does for men! Its naturally produced, but after time being on opiates, or a great deal of pain levels it can seriously start causing some problems with your testosterone levels! Its no big deal if they are really low. They will start giving you direct shots of testosterone every time you come in and visit! I go every month, and I get my shot & prescriptions of my opana,and every thing else. A lot of men think its hard to talk about,,but if you are havijng these issues... then talk to ur doctor! Its a serious matter when it comes to ur testosterone levels! Nothing to be embarassed about,,I'm 38 years old now, and have had to have these shots since 2005,,that was a year after the accident that caused me to have these issues! I hope this helps,,and it will make you feel a lot better knowing its just your test levels! K,,God Bless and have them checked I bet you that's what it is, and nothing more!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions